# SDR CA120614005

- Difficulty date: June 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: MS202203
- Condition: Seized
- Location: Ailerons
- Part time: 59,425 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)   ROLL CONTROL WAS VERY STIFF AT ALL SPEEDS IN FLIGHT. DURING TROUBLESHOOTING, THE RT SIDE MOST OTBD AILERON PULLEY ASSEMBLIES WERE FOUND TO BE SEIZED.  BOTH PULLEY ASSEMBLIES WERE REPLACED WITH SERVICEABLE UNITS. FRICTION TEST WAS CARRIED OUT.
